# SDR HNAA2023042800133

- Difficulty date: April 6, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 41,538 hours, 36,816 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E968314  LH WING RIB 21 IS POSSIBLE OF BEING CRACKED  REPAIRED IAW EMB145 SRM 57-20-07RE AND PIEDMONT EO1-57-23-0104
